Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2004 (2004), Issue 3, Pages 213-219
http://dx.doi.org/10.1155/S1048953304310026

Existence, uniqueness, and regularity of solutions to semilinear retarded differential equations

Department of Mathematics, Indian Institute of Technology Kanpur, Kanpur 208 016, India

Received 12 October 2003; Revised 22 May 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Bahuguna, “Existence, uniqueness, and regularity of solutions to semilinear retarded differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2004, no. 3, pp. 213-219, 2004. doi:10.1155/S1048953304310026